@article{FPM_2016_21_1_a13,
author = {S. P. Mishchenko and N. P. Panov and Yu. Yu. Frolova and Trang Nguyen},
title = {On the varieties of commutative metabelian algebras},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {165--180},
year = {2016},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2016_21_1_a13/}
}
TY - JOUR AU - S. P. Mishchenko AU - N. P. Panov AU - Yu. Yu. Frolova AU - Trang Nguyen TI - On the varieties of commutative metabelian algebras JO - Fundamentalʹnaâ i prikladnaâ matematika PY - 2016 SP - 165 EP - 180 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/FPM_2016_21_1_a13/ LA - ru ID - FPM_2016_21_1_a13 ER -
S. P. Mishchenko; N. P. Panov; Yu. Yu. Frolova; Trang Nguyen. On the varieties of commutative metabelian algebras. Fundamentalʹnaâ i prikladnaâ matematika, Tome 21 (2016) no. 1, pp. 165-180. http://geodesic.mathdoc.fr/item/FPM_2016_21_1_a13/
[1] Mischenko S. P., “Mnogoobraziya lineinykh algebr kodliny odin”, Vestn. Mosk. un-ta. Ser. 1. Matematika, mekhanika, 2010, no. 1, 25–30
[2] Mischenko S. P., Shulezhko O. V., “O pochti nilpotentnykh mnogoobraziyakh v klasse kommutativnykh metabelevykh algebr”, Vestn. Samar. gos. un-ta. Estestvennonauch. ser., 2015, no. 3(125), 21–28
[3] Mischenko S. C., “O roste mnogoobrazii kommutativnykh lineinykh algebr”, Fundament. i prikl. matem., 14:5 (2008), 165–170
[4] Chang N. T. K., Frolova Yu. Yu., “Pochti nilpotentnye kommutativnye metabelevy mnogoobraziya, rost kotorykh ne vyshe eksponentsialnogo”, Mezhdunar. konf. «Maltsevskie chteniya», Tezisy dokladov (Novosibirsk, 2014), 113
[5] Giambruno A., Mishchenko S., “Degrees of irreducible characters of the symmetric group and exponential growth”, Proc. Amer. Math. Soc., 144 (2016), 943–953 | DOI | MR | Zbl
[6] Giambruno A., Mishchenko S., Valenti A., Zaicev M., “Polynomial codimension growth and the Specht problem”, J. Algebra, 469 (2017), 421–436 | DOI | MR | Zbl
[7] Giambruno A., Zaicev M., Polynomial Identities and Asymptotic Methods, Math. Surv. Monogr., 122, Amer. Math. Soc., Providence, 2005 | DOI | MR | Zbl
[8] Mishchenko S., Valenti A., “On almost nilpotent varieties of subexponential growth”, J. Algebra, 423 (2015), 902–915 | DOI | MR | Zbl
[9] Mishchenko S., Valenti A., “Varieties with at most quadratic growth”, Israel J. Math., 178 (2010), 209–228 | DOI | MR | Zbl
[10] Petrogradsky V. M., “Enumeration of algebras close to absolutely free algebras and binary trees”, J. Algebra, 290 (2005), 337–371 | DOI | MR | Zbl